# SDR SWAA2013112122657

- Difficulty date: November 11, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W115000920
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN CEILING PANEL ABOVE ENTRY DOOR WIRE BROKEN.  REPAIRED WIRE IAW WDM.
